# SDR HNAA2024120301148

- Difficulty date: November 14, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Lug
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2428 RUD II, TOP CTR BRACKET LUG IS OUT OF LIMITS.  RAR BRACKET IAW SRM 51-40-02 AND EO1-55-24-0699
